# SDR DXTA20082970

- Difficulty date: March 30, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N707QS
- Make and model: Gulstm 200
- Aircraft serial: 066
- Aircraft time: 4,350 hours, 2,583 cycles
- Engine: Pwc PW306A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, GOT FLAP / SLAT MAINT MESSAGE.  SLATS DID NOT COME ALL THE WAY UP.  PERFORMED FUNCTIONAL TEST OF THE FLAP/SLAT CONTROL AND DRIVE SYSTEM WITH NO DEFECTS NOTED AT THIS TIME. ALL WORK COMPLETED IAW CMP 275101.
